# SDR 06FDEA0286

- Difficulty date: January 19, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FWD EMERGENCY EXIT HATCH EXTERIOR LWR EDGE FRAME UNDER PRESS SEAL.  *S/D*  RIGHT FWD EMERGENCY EXIT DOOR WAS OVERHAULED IAW WORK ORDER MR1382409.
